# SDR DALA2016111508879

- Difficulty date: November 14, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 55,276 hours, 22,402 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FORWARD RT NOSE EXTERNAL POWER RECEPTACLE CUT OUT AFT FLANGE IS CRACKED AT 2 EACH LOCATIONS. MAINTENANCE REPAIRED 2EA CRACKS IN FORWARD RIGHT NOSE EXT POWER RECEPTACLE CUT OUT AFT FLANGE AS REQ'D REF SRM 53-10-15 REP 4.
